# SDR DL757081558

- Difficulty date: November 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Stuck
- Location: Rows 2cd & 26abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 CD AND ROW 26 ABC OXYGEN PANEL WILL NOT DROP.  DOOR LATCH ACTUATORS FOUND STICKING.  ACTUATORS EXERCISED.  NO DEFECTS NOTED IAW SOPM 20-00-00 PAR 1D.
